# SDR GLBA20061029

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 23,054 hours, 27,721 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION REPORTED ON BELLY OF THE AIRCRAFT AT STA. 212 AT BL3.5L TO BL 8.0L APPROXIMATELY 3 INCHES.  MAINTENANCE REPLACED STRINGER 15L BETWEEN F.S. 183.25 TO F.S. 258.25 I.A.W. BEECH 1900D E.O. 07-UE254-01. MATERIAL APPROXIMATELY 5" LONG OF 2014 T6511 EXTRUSION. RII COMPLIED PER TASKCARD 8.2.1.
